If you need an accessible version of this item please contact JSTOR User Support

An Easy Solution to Mini Lights Out

Jennie Missigman and Richard Weida
Mathematics Magazine
Vol. 74, No. 1 (Feb., 2001), pp. 57-59
DOI: 10.2307/2691157
Stable URL: http://www.jstor.org/stable/2691157
Page Count: 3
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
An Easy Solution to Mini Lights Out
Preview not available

Page Thumbnails

  • Thumbnail: Page 
57
    57
  • Thumbnail: Page 
58
    58
  • Thumbnail: Page 
59
    59